I've been on the nuvaring for about 7 months, and I haven't had any problems. Well, the week that I was scheduled to take the ring out, which was this past Friday, the Tuesday before, I started bleeding. The ring was still in, and I don't understand why I started bleeding. It wasn't heavy, but steady. I took the ring out Thursday instead of Friday. It is now Monday afternoon, and I'm still bleeding, and passing some small clots. Does this happen, or should I be calling my doctor's office? I need some insight on this.
Irregular bleeding can occur as a side effect while you are on NuvaRing. But as this a change in your regular bleeding pattern and if you are concerned about it then please see your doctor regarding this.
For more information on the side effects of Nuvaring:
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
NuvaRing - I have had the nuvaring in for three weeks now and I took the ring out four days ago and?
Updated 27 Aug 2014 • 3 answers
Updated 29 Apr 2014 • 1 answer
Updated 17 May 2015 • 1 answer
Updated 26 Oct 2016 • 1 answer
Updated 13 May 2018 • 1 answer